MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. VALEO BALLOON EXPNDABLE VASCULAR COVERED STENT; BALLOON EXPANDABLE VASCULAR COVERED STENT

BARD PERIPHERAL VASCULAR, INC. VALEO BALLOON EXPNDABLE VASCULAR COVERED STENT; BALLOON EXPANDABLE VASCULAR COVERED STENT
Model Number EV07181CD
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No medical records and no medical images were provided to the manufacturer.The lot number for the device was provided.The device history records are currently under review.The device was returned to the manufacturer for evaluation.The investigation is currently under way.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported that during an angioplasty procedure in the left external iliac artery via right common femoral artery access site, the balloon expandable stent allegedly dislodged from the balloon.It was further reported that the catheter was removed and the stent came along with the balloon.Reportedly, another balloon expandable stent was used to perform the procedure.There was no reported patient injury.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Manufacturing review: the device history records have been reviewed with special attention to the raw materials, subassemblies, manufacturing process, and quality control testing.This lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.This is the only complaint reported to date for this lot number and failure mode.Investigation summary: the device was returned for evaluation.A visual inspection found the stent dislodged proximally from the balloon on the catheter shaft of the delivery system.Stent crimp marks were noted on the balloon.Therefore, the investigation is confirmed for stent dislodgment.The definitive root cause for the identified dislodged stent could not be determined based upon available information.It is unknown whether procedural issues involving the user's sheath contributed to the event.Labeling review: the review of the ifu (instructions for use), indications, warnings, precautions, cautions, possible complications, and contraindications showed that the product labeling is adequate.

Brand Name
VALEO BALLOON EXPNDABLE VASCULAR COVERED STENT
Common Device Name
BALLOON EXPANDABLE VASCULAR COVERED STENT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key7861910
Report Number2020394-2018-01679
Device Sequence Number11257800
Product Code FGE
UDI-Device Identifier00801741000713
UDI-Public(01)00801741000713
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K052132
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEV07181CD
Device Catalogue NumberEV07181CD
Device Lot NumberGFAY0286
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/22/2018
Initial Date Received by Manufacturer 08/15/2018
Supplement Date Received by Manufacturer11/30/2018
Initial Report FDA Received Date09/10/2018
Supplement Report FDA Received Date12/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age66 YR
Patient Weight97